# SDR UPS02238318

- Difficulty date: May 6, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- Aircraft time: 53,285 hours, 41,451 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, 3 SUPPORT RIBS CRACKED ON T/E PANEL BELOW NR 8 SPOILERS.  RIBS REPLACED IAW SRM 51-30-2 & DRG 65-21656.
